I have been having multiple problems with my period ever since high school. I started rather late, then it wouldn't stop. So I went to my doctor, they gave me birth control. About two weeks after that I was in the hospital for 6 days bc I had blood clotts in my lungs from the birth control. After that, the doctors have been trying to help me control this problem with out using hormones. then it finally stopped....for too long, then I started going to the doctors for that. they gave me pills to get my period. Then later It wouldn't stop again. I got tested for cancer and everything. the doctor wanted me to try something called "mirana" but my insurance wouldn't cover it. So they gave me the DEPO shot. I was so happy to not be on my period. then in a month I got it again. I though I was supposed to get periods regularly now so I thought it was normal. I was getting really bad cramps and wanted too throw up. I have been on it for almost four weeks now and it's really heavy. I have another appointment with my doctor next week and they are going to give me another Depo shot a month earlier than expected. then they will go from there. This is really annoying and I'm running out of money and sick of going to the doctors!! WHAT THE HELL IS WRONG!!!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.